# SDR DALA2022062304402

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,196 hours, 25,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Brace
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 AWR A.D.// A.A. CRACK WAS FOUND ON RH ENG DRAG FTG CLAMP-UP, HOLE #16 (FITTING LAYER) AT 3 O CLOCK POSITION; IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00226: HOLE #16 (FITTING LAYER) AT 3 O CLOCK POSITION WAS REPAIRED PER PRI 600069-14 REV 2 AND ER/A 600069- 14AD REV. ORIG SECTION I PERMANENT REPAIR. (2284972)
